# SDR DXTA2025031702689

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0383
- Aircraft time: 1,217 hours, 822 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRUCTURE: AT FLIGHT LEVEL 200 AT APPROXIMATELY 270 KN IN CRUISE, EXPERIENCED SEVERE TURBULENCE LASTING APPROXIMATELY THREE SECONDS. NO OVER SPEED OR EXCESSIVE BANK CORRECTIVE ACTION; PERFORMED SEVERE AIR TURBULENCE OR SEVERE MANEUVERS INSPECTION. ALL WORK DONE IAW CE-680A AMM 5-50-00. NO DEFECTS NOTED
